A subdirect-union representation for completely distributive complete lattices. (English) Zbl 0053.35201

Full Text: DOI


[1] Garrett Birkhoff, Some problems of lattice theory, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, Amer. Math. Soc., Providence, R. I., 1952, pp. 4 – 7. · Zbl 0039.02003
[2] Garrett Birkhoff, Rings of sets, Duke Math. J. 3 (1937), no. 3, 443 – 454. · JFM 63.0832.02
[3] George N. Raney, Completely distributive complete lattices, Proc. Amer. Math. Soc. 3 (1952), 677 – 680. · Zbl 0049.30304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.